# SDR UPS02238827

- Difficulty date: June 20, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360 Blo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON SEAT TRACK FLANGE AT BS 360 BLO.     CORROSION BLENDED AND FOUND TO BE OUTSIDE LIMITS, TRACK CUT AT BS 41 0 AND NEW SECTION SPLICED IN IAW SRV-SNN-02-00124H AND 00134H UPS AU THORISATION 727-53-20064
